# SDR HALA0700337

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 16,836 hours, 3,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERG LIGHT INOP OVER ROW 28 LEFT.  RELAMPED WITH GE1317 BULB.  OPS NORMAL PER B767 AMM 33-51-00.
